# SDR HAIHEEA9904

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 7120 · Engine Mount Section
- Part: Tripod Assy
- Part number: 214060152101
- Condition: Broke
- Location: Eng Mt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE BROKE IN HALF DUE TO RUSTING FROM INSIDE OF TUBE.  TUBE BROKE AT END OF BEARING.
